Proceedings of the Imperial Academy

On the torse-forming directions in Riemannian spaces

Kentaro Yano

Full-text: Open access

Article information

Source
Proc. Imp. Acad., Volume 20, Number 6 (1944), 340-345.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195572958

Digital Object Identifier
doi:10.3792/pia/1195572958

Mathematical Reviews number (MathSciNet)
MR0014777

Zentralblatt MATH identifier
0060.39102

Subjects
Primary: 53.0X

Citation

Yano, Kentaro. On the torse-forming directions in Riemannian spaces. Proc. Imp. Acad. 20 (1944), no. 6, 340--345. doi:10.3792/pia/1195572958. https://projecteuclid.org/euclid.pja/1195572958


Export citation